# SDR UPS03840484

- Difficulty date: April 15, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVE L-2 DOOR LOWER FWD. CORNER DOUBLER AND REPAIR PER SRM. 53-2-0  FIG. 18 CUTOUT DOES NOT CONFORM,STA. 1620 LONG. 20L.     REMOVED EXISTING REPAIR,CUTOUT DAMAGE,  NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM.53-2-0 FIG. 18.
